# SDR AU960945

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6120 · Propeller Controlling System
- Part: Cover
- Part number: B20897
- Condition: Oversize
- Location: Prop Cntrl Sys
- Component: Mcauly, DCFS290D7T3
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CONSTANT SPEED UNIT (CSU) CONTROL SHAFT AND COVER  LEAKING OIL - THE CSU WAS RETURNED TO THE OVERHAUL FACILITY WHEREIT WAS DISMANTLED - INSPECTION OF THE COVER BORE FOUND IT  OVERSIZE BY 0.0762MM (0.003IN) - INSPECTION FOUND 22 OTHER COVERS IN STOCK TO BE ALSO OVERSIZE - MANUFACTURING ERROR/QUALITY CONTROL PROBLEM
